Comments for Intolerance for MG

Click here to add your own comments

Please don't be worried about your kidneys
by: Kerri Knox, RN- The Immune Queen!

Hi Dennis,

Please stop worrying about your kidneys. The blood tests for kidney function (BUN and Creatinine) are very sensitive and you'd have a LOT worse problems and be VERY sick if there was something wrong with your kidneys- like in the hospital on dialysis kind of sick. You would KNOW it if you had kidney problems and it WOULD show up on your blood test.

But if you have a high calcium level, that could be why the magnesium is making you sick. Please go to the Parathyroid.com website and go through and read the information about hyperparathyroidism THOROUGHLY and CAREFULLY. You should spend an hour or more on the website until you completely understand the most likely reason why your calcium level is high.

There are very few reasons for a high calcium level and hyperparathyroidism is the MAIN culprit- despite your doctor possibly telling you that your high calcium is not a problem and that they will 'watch it' (watch it for what?).



Kerri Knox RN Immune Health Queen

Kerri Knox, RN- The Immune System Queen
Functional Medicine Practitioner
Immune System
Side Effects

Response to Low MG intolerance
by: Anonymous

Wow, I have many of the symptoms of Parathyroid but I know my thyroid has been checked (TSH)blood. It states that they function different than the paraglands but wouldn't something unusual show up? My dr has stated that my calicum is high but in the normal high region. 10.3 or something. Did I read it right that would be considered high for this disease?

I still don't understand why I cant tolerate magnesium. All the research I have done and books that I have read state nothing about having high calicum and it effecting magnesium. Kidney and heart are the only two things I have read.

I have had some unsual symptoms for sometime now and can not find answers for. One of the symptoms about not feeling well and just not being able to explain it hit the hammer right on the head. That is what I have explained to my dr. Once I started the magnesium this stuff got 10 times worst

Thank you for you prompt response

Parathyroids are NOT the thyroid
by: Kerri Knox, RN- The Immune Queen!

Please go back and read about hyperparathyroidism again. I don't think that you read the site very carefully if you:

* Aren't understanding the significance of your high calcium level

and

* You think that the thyroid gland would show something.


You may have an answer there for yourself and your problem, but not being thorough and careful about your reading may cause you to miss it..



Kerri Knox RN Immune Health Queen

Kerri Knox, RN- The Immune System Queen
Functional Medicine Practitioner
Immune System
Side Effects

mg intolerance
by: Anonymous

I have read it throughly and I understand the information. The part that I still dont understand is why magnesium would effect this. My research and reading this information states nothing about a high calicum blood level effecting other minerals in the body.

Thank you for this information. I am going to have this checked out. I have never heard of these glands before and again as I stated in a previous comment, I do have many of the symptoms

Please read magnesium information
by: Kerri Knox, RN- The Immune Queen!

Please read my information on the Magnesium Facts page. Magnesium affects the absorption of just about ALL other nutrients.

You can use magnesium ALONE to raise a low calcium level into normal range, so if you already have a high calcium level, then you may be raising it even higher and/or forcing calcium to be absorbed so that your body is not dumping the excess, but absorbing it into tissues, etc. To me, that would seem sufficient to make you feel like crap when taking magnesium.



Kerri Knox RN Immune Health Queen

Kerri Knox, RN- The Immune System Queen
Functional Medicine Practitioner
Immune System
Side Effects

MG INTOLERANCE
by: Anonymous

Thank you! guess that makes sense. I appreciate all your responses and information. This should be interesting to see what happens on my next doctor vist

neuro cure
by: Anonymous

wow, thank u for ur info info b. i suffer from minor neuropathy. the b vitamins u recomended and TYPE have changed my life. y dont drs tell their patients about the right vitamins/supplements? but point, i use mg spray and can not say it does what it states it does. I still use it. i followed ur b1 and 12 instructions and i am amazed how great i feel.. thank u

Magnesium and biotin seem to cause itching and also developed tinnitus when taking magnesium
by: Anonymous

I have major problems with sleeping, jaw and hand clenching at night, and restless leg sydrome. Took Biotin a couple of years ago. After about 3 months began to sleep better but experienced itching all over body and burning of scalp. Stopped the biotin and itching went away but scalp has never returned to normal completely. Have recently started taking magnesium twice a day, 100 mg morning and 200 mg at night. Once again, seems to be helping me sleep but am starting to itch and have developed tinnitus. There seems to be something wrong with my nervous system, and both supplements help me sleep but cause other problems. Have tried different brands. No one has any idea on the scalp burning. Do you have any suggestions? I am deperate!

Magnesium intolerance
by: Anonymous

Try vitamin D3 and K2 as these are mineral regulators. If your not getting direct daily sunlight, this might be the problem.

Click here to add your own comments

Return to Intolerance for MG.

Return to Question about Magnesium.

 

Search this Site
Custom Search

 


Vitamin D Fact Sheet
Free Vitamin D Fact Sheet by Getting
My Newsletter